# SDR SWAA2022032878072

- Difficulty date: February 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737
- Aircraft serial: 34713
- Aircraft time: 53,117 hours, 31,534 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION; FWD CARGO LH FLOOR TO SIDEWALL SUPPORT; UPPER SURFACE; BS 480 + 10 TO BS 500D; LBL 22 / [01] REMOVED CORROSION AT FWD CARGO L/H FLOOR TO SIDEWALL SUPPORT; UPPER SURFACE; MEASURES 1.- BS.500+4' L=2.' X W=1.' X D=0.008' 2.- BS.500A+15' L=1.5' X W=1.' X D=0.006' 3.- BS500C+17' L=3.' X W=2.' X D=0.010' MAX. MATERIAL LOSS IS 0.010' REMAINING THICKNESS IS 0.030' ORIGINAL THICKNESS IS 0.040' PER SRM 53-30-53-0I-2;BAC1496-444 TABLE 2 ITEM [1] FOUND TO BE OUT OF LIMITS REWORKED AREAS IAW SRM 53-00-53-1A-2. ALLOWABLE DAMAGE 2 PARAG.4.A.(2)(A) DETAIL E. USED TOOL: ATS 1671 S/N: 65093024; DUE DATE: 10/2022.;04] FABRICATED ;DRILLED AND LOCATED NEW SIDEWALL SUPPORT AND SPLICE TO BS 480+10 TO BS500D LBL22 WITH NEXT MATERIAL BAC1496-444#7075T62 LOT 1479718-1 I.A.W SRM 51-40-05-0G-0 ; SRM 51-40-02-0G-0 ; SRM 53-00-53-2R-6 AND DWG 143A7501 . OK TREAT AND PRIME.;[08] VERIFIED CORRECTIVE ACTION ENTRY 7.;[09] OK TO INTALL SPLICE;[10] VERIFIED OK TO INSTALL SPICE PLATE TO SIDEWALL SUPPORT;[11] INSTALLED SPLICE BS. 480+10 LBL22 ON SIDEWALL SUPPORT FCB .IAW SRM 53-00-53-2R-6 FIGURE 202;[15] INSTALLED FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT ANGLE AT BS 396 TO BS 500D LBL 22;IAW SRM 53-00-53-2R-6.;[16] VERIFIED CORRECTIVE ACTION #15
